MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; TROCAR

CARDINAL HEALTH, INC. ARGYLE; TROCAR
Model Number 8888561050
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the blue handle of the trocar has broken off three times in a row.No patient was harmed.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.No sample was available for evaluation.Without a sample we were unable to perform a thorough investigation to determine the root cause or implement any corrective action.We were unable to confirm the reported condition.No root cause can be determined.A corrective and reported action (cap)a will not be initiated.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Additional information: h6 type of investigation code was added.

Brand Name
ARGYLE
Common Device Name
TROCAR
Manufacturer (Section D)
CARDINAL HEALTH, INC.
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
MDR Report Key18397915
Report Number9611018-2023-00637
Device Sequence Number3968253
Product Code DRC
UDI-Device Identifier10884521029293
UDI-Public(01)10884521029293(17)280626(10)23F179FHX
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888561050
Device Catalogue Number8888561050
Device Lot Number23F179FHX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer12/13/2023
12/13/2023
Not provided
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date01/25/2024
02/02/2024
08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown